# SDR AALA20130224010

- Difficulty date: February 20, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 58,671 hours, 20,262 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE TO THE LOWER AFT FUSELAGE SKIN JUST ABOVE AFT DRAIN MAST.  INSTALLED DOUBLER REPAIR PER SRM 53-00-01.
